# SDR SWAA2022090750880

- Difficulty date: September 7, 2022
- Submitted: September 7, 2022
- Operation: Air carrier
- Aircraft: N8635F
- Make and model: Boeing 737-8H4
- Aircraft serial: 60083
- Aircraft time: 28,264 hours, 13,032 cycles
- System (JASC): 2750 · Trailing Edge Flap Control System
- Part: None
- Condition: Out Of Position
- Stage of operation: AP
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FLAPS WOULD NOT EXTEND HYDRAULICALLY HAD TO EXTEND FLAPS ELECTRONICALLY TO FLAPS 15 / [01] R AND R FLAP POSITION GAUGE PER AMM 27-58-02
